Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 92064, 31 pages

Quantum curve in q-oscillator model

Department of Theoretical Physics, Research School of Physical Sciences and Engineering, The Australian National University, Canberra, ACT 0200, Australia

Received 16 February 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Sergeev, “Quantization of three-wave equations,” Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 42, pp. 12709–12724, 2007. View at Publisher · View at Google Scholar
  • Sergey M. Sergeev, “Supertetrahedra and superalgebras,” Journal of Mathematical Physics, vol. 50, no. 8, 2009. View at Publisher · View at Google Scholar
  • Igor G. Korepanov, and Nurlan M. Sadykov, “Pentagon Relations in Direct Sums and Grassmann Algebras,” Symmetry Integrability And Geometry-Methods And Applications, vol. 9, 2013. View at Publisher · View at Google Scholar
  • Federico L. Bottesi, and Guillermo R. Zemb, “Critical Theory of Two-Dimensional Mott Transition: Integrability and Hilbert Space Mapping,” Journal of Modern Physics, vol. 06, no. 05, pp. 634–639, 2015. View at Publisher · View at Google Scholar
  • Hüseyin Tuna, Kroó, and Aytekin Eryilmaz, “Livsic's theorem for q-Sturm-Liouville operators,” Studia Scientiarum Mathematicarum Hungarica, vol. 53, no. 4, pp. 512–524, 2016. View at Publisher · View at Google Scholar